# SDR DALA1029650995

- Difficulty date: October 25, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 50,167 hours, 36,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS AND FLIGHT ATTENDANTS REPORTED A STRONG ELECTRICAL BURNING SMELL AFTER TAKEOFF AND WHEN AIRCRAFT REACHED 10,000 FEET.  THE SCENT WAS STRONGEST NEAR THE FORWARD OVERWING EXITS.  MAINTENANCE PERFORMED OPERATION 5088 PNEUMATIC DISTRIBUTION CABIN SMOKE ODOR TROUBLESHOOTING AND OPERATION 5089 - PNEUMATIC SYSTEM DUCT BURNOUT.  NO TROUBLE WAS FOUND.  AIRCRAFT IS OKAY FOR SERVICE.  (2010-D1282)(DL738102953)
